Polynomial representation of solutions of operator-differential equations of hyperbolic type in a Hilbert space
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 941-947
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a2,
author = {V. V. Gorodestkii},
title = {Polynomial representation of solutions of operator-differential equations of hyperbolic type in a {Hilbert} space},
journal = {Differencialʹnye uravneni\^a},
pages = {941--947},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a2/}
}
TY - JOUR AU - V. V. Gorodestkii TI - Polynomial representation of solutions of operator-differential equations of hyperbolic type in a Hilbert space JO - Differencialʹnye uravneniâ PY - 1991 SP - 941 EP - 947 VL - 27 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_6_a2/ LA - ru ID - DE_1991_27_6_a2 ER -
V. V. Gorodestkii. Polynomial representation of solutions of operator-differential equations of hyperbolic type in a Hilbert space. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 941-947. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a2/